# SDR CA980317079

- Difficulty date: January 13, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,596 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23034702
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE FLAMED OUT DURING START AT 55% NG AND AT 35-40% NG ON SUBSEQUENT ATTEMPT. FUEL CONTROL UNIT REPLACED.
